Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 948134, 10 pages
http://dx.doi.org/10.1155/2014/948134
Research Article

Nonlinear Stochastic Control with Markov Jumps and -Dependent Noise: Finite and Infinite Horizon Cases

1College of Information and Control Engineering, China University of Petroleum (East China), Qingdao 266580, China
2College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao 266590, China

Received 8 April 2014; Accepted 1 June 2014; Published 18 June 2014

Academic Editor: Xuejun Xie

Copyright © 2014 Li Sheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Zames, “Feedback and optimal sensitivity: model reference transformations, multiplicative seminorms, and approximate inverses,” IEEE Transactions on Automatic Control, vol. 26, no. 2, pp. 301–320, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. I. R. Petersen, V. A. Ugrinovskii, and A. V. Savkin, Robust Control Design Using H-Methods, Springer, Berlin, Germany, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. Hinrichsen and A. J. Pritchard, “Stochastic H,” SIAM Journal on Control and Optimization, vol. 36, no. 5, pp. 1504–1538, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. Zhang and B.-S. Chen, “State feedback H control for a class of nonlinear stochastic systems,” SIAM Journal on Control and Optimization, vol. 44, no. 6, pp. 1973–1991, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. N. Berman and U. Shaked, “H-like control for nonlinear stochastic systems,” Systems & Control Letters, vol. 55, no. 3, pp. 247–257, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. Zhang, B.-S. Chen, and C.-S. Tseng, “Robust H filtering for nonlinear stochastic systems,” IEEE Transactions on Signal Processing, vol. 53, no. 2, pp. 589–598, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  7. B. Shen, Z. Wang, H. Shu, and G. Wei, “On nonlinear H filtering for discrete-time stochastic systems with missing measurements,” IEEE Transactions on Automatic Control, vol. 53, no. 9, pp. 2170–2180, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Z. Wang, B. Shen, H. Shu, and G. Wei, “Quantized H control for nonlinear stochastic time-delay systems with missing measurements,” IEEE Transactions on Automatic Control, vol. 57, no. 6, pp. 1431–1444, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. B. Shen, S. X. Ding, and Z. Wang, “Finite-horizon H fault estimation for linear discrete time-varying systems with delayed measurements,” Automatica, vol. 49, no. 1, pp. 293–296, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, UK, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. V. Dragan, T. Morozan, and A.-M. Stoica, Mathematical Methods in Robust Control of Discrete-Time Linear Stochastic Systems, Springer, New York, NY, USA, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Z.-Y. Li, B. Zhou, Y. Wang, and G.-R. Duan, “On eigenvalue sets and convergence rate of Itô stochastic systems with Markovian switching,” IEEE Transactions on Automatic Control, vol. 56, no. 5, pp. 1118–1124, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. L. Sheng, M. Gao, and W. Zhang, “Spectral characterisation for stability and stabilisation of linear stochastic systems with Markovian switching and its applications,” IET Control Theory & Applications, vol. 7, no. 5, pp. 730–737, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. L. Shen, J. Sun, and Q. Wu, “Observability and detectability of discrete-time stochastic systems with Markovian jump,” Systems & Control Letters, vol. 62, no. 1, pp. 37–42, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. O. L. V. Costa and A. de Oliveira, “Optimal mean-variance control for discrete-time linear systems with Markovian jumps and multiplicative noises,” Automatica, vol. 48, no. 2, pp. 304–315, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. L. Sheng, W. Zhang, and M. Gao, “Relationship between Nash equilibrium strategies and H2/H control of stochastic Markov jump systems with multiplicative noise,” IEEE Transactions on Automatic Control, vol. 59, no. 10, 2014. View at Google Scholar
  17. P. V. Pakshin, “Exponential dissipativeness of the random-structure diffusion processes and problems of robust stabilization,” Automation and Remote Control, vol. 68, no. 10, pp. 1852–1870, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  18. L. Sheng and M. Gao, “Stabilization for Markovian jump nonlinear systems with partly unknown transition probabilities via fuzzy control,” Fuzzy Sets and Systems, vol. 161, no. 21, pp. 2780–2792, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Z. Lin, Y. Lin, and W. Zhang, “A unified design for state and output feedback H control of nonlinear stochastic Markovian jump systems with state and disturbance-dependent noise,” Automatica, vol. 45, no. 12, pp. 2955–2962, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. W. Zhang, H. Zhang, and B.-S. Chen, “Stochastic H2/H control with (x,u,v)-dependent noise: finite horizon case,” Automatica, vol. 42, no. 11, pp. 1891–1898, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  21. W. Zhang and G. Feng, “Nonlinear stochastic H2/H control with (x,u,v)-dependent noise: infinite horizon case,” IEEE Transactions on Automatic Control, vol. 53, no. 5, pp. 1323–1328, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  22. W. Zhang, B.-S. Chen, H. Tang, L. Sheng, and M. Gao, “Some remarks on general nonlinear stochastic H control with state, control, and disturbance-dependent noise,” IEEE Transactions on Automatic Control, vol. 59, no. 1, pp. 237–242, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  23. V. Dragan, T. Morozan, and A.-M. Stoica, Mathematical Methods in Robust Control of Linear Stochastic Systems, Springer, New York, NY, USA, 2006. View at MathSciNet
  24. Z. Lin, Y. Lin, and W. Zhang, “H stabilisation of non-linear stochastic active fault-tolerant control systems: fuzzy-interpolation approach,” IET Control Theory & Applications, vol. 4, no. 10, pp. 2003–2017, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M. Abu-Khalaf, J. Huang, and F. L. Lewis, Nonlinear H2/H Constrained Feedback Control, Springer, London, UK, 2006.
  26. L. Sheng, M. Gao, and W. Zhang, “Dissipative control for Markov jump non-linear stochastic systems based on T-S fuzzy model,” International Journal of Systems Science, vol. 45, no. 5, pp. 1213–1224, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. D. J. Higham, “An algorithmic introduction to numerical simulation of stochastic differential equations,” SIAM Review, vol. 43, no. 3, pp. 525–546, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet